MAUDE Adverse Event Report: LENA CUP LLC LENA; MENSTRUAL CUP

LENA CUP LLC LENA; MENSTRUAL CUP
Model Number LENA-MIXII-1
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Fungal Infection (2419)
Type of Reportable Event Malfunction
Event or Problem Description
User reported that she experienced itchiness during cup use and her doctor prescribed medication for yeast infection and the symptoms subsided.She had initially used dial antibacterial soap for cleaning the cup, but even after boiling only with water, she again experienced the same symptoms and therefore decided to discontinue use.

Brand Name
LENA
Common Device Name
MENSTRUAL CUP
Manufacturer (Section D)
LENA CUP LLC
244 fifth avenue #2243
new york NY 10001
MDR Report Key10806560
Report Number3011660924-2020-00016
Device Sequence Number17093654
Product Code HHE
UDI-Device Identifier00850008236129
UDI-Public00850008236129
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberLENA-MIXII-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2020
Initial Report FDA Received Date11/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;